# SDR DALA2016020800905

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 32,226 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED RIVET INSPECTION AND OK TO REINSTALL LOWER SCUFF PLATE, FOUND CORROSION AT FWD LOWER CORNER OF C2 DOOR CUTOUT. EWO REQUIRED CHECK LIMITS/REPAIR AS REQUIRED REF ORNRC 63853-0100-0134.  REPAIRED C2 DOOR CUTOUT IAW SRM 53-20-15, FIG 201 AND DWG SR09530117, USING 2024T3 .063, 2024-T3 .071, 2024-T3 .080, 2024-T3 .090.
